# SDR MEX2002255

- Difficulty date: April 8, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N168PL
- Make and model: Doug MD-88
- Aircraft serial: 53174
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 941 - MTY-MEX - AIRCRAFT RETURNED TO GATE, DUE TO PNEUMATIC LEAKAGE IN LEFT ENGINE.  DURING REVISION IT WAS FOUND A CLAMP BROKEN OF THE 13TH STAGE AND A FOLDED PIPELINE OF THE SAME STAGE.  CLAMPS AND ANTI-ICE DUCT WAS SENT TO SUCH STATION.  PIPELINE AND CLAMPS WERE REPLACED IAW MM 75-10-05, TESTS OK.  (M)
